Translator Disclaimer
August 2015 Asymptotic distribution of the estimated parameters of an $\operatorname{ARMA}(p,q)$ process with mixing innovations
Sankha Bhattacharya, Sugata Sen Roy
Braz. J. Probab. Stat. 29(3): 640-655 (August 2015). DOI: 10.1214/14-BJPS237

Abstract

In this paper, we consider an $\operatorname{ARMA}(p,q)$ model with stationary, $\phi$-mixing error variables having uniformly bounded fourth-order moments. Both the autoregressive and moving average components of the model involve stable and explosive roots. Estimating the autoregressive parameters using the instrumental variable technique and the moving average parameters using a derived autoregressive process, we derive the asymptotic distribution of the estimators.

Citation

Download Citation

Sankha Bhattacharya. Sugata Sen Roy. "Asymptotic distribution of the estimated parameters of an $\operatorname{ARMA}(p,q)$ process with mixing innovations." Braz. J. Probab. Stat. 29 (3) 640 - 655, August 2015. https://doi.org/10.1214/14-BJPS237

Information

Received: 1 May 2013; Accepted: 1 January 2014; Published: August 2015
First available in Project Euclid: 11 June 2015

zbMATH: 1326.62183
MathSciNet: MR3355751
Digital Object Identifier: 10.1214/14-BJPS237

Rights: Copyright © 2015 Brazilian Statistical Association

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.29 • No. 3 • August 2015
Back to Top